# SDR AALA201806299005

- Difficulty date: June 28, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug MD 83
- Aircraft serial: 53592
- Aircraft time: 55,477 hours, 27,559 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 947F9453
- Part serial: OG727BC
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. ON TAKE OFF FROM SAT NR 1 ENGINE GENERATOR DROPPED OFFLINE. CHECKLIST RAN AND RESET ATTEMPTED BUT UNSUCCESSFUL. EMERGENCY DECLARED AND AC DIVERTED TO AUS.  LANDED WITHOUT INCIDENT, FLIGHT CHANGED EQUIPMENT AND CONTINUED. REPLACED LEFT ENGINE GENERATOR CONTROL UNIT PER AMM 24-20-07. (SEE ALSO SDR #'S: AALA20180628017 & AALA201899009)
